MathSciNet Relay Station
MathSciNet bibliographic data
MR2604366 (2011c:52006) 52A20 (52A39 52A40)
Hernández Cifre, María A.; Saorín, Eugenia On differentiability of quermassintegrals. Forum Math. 22 (2010), no. 1, 115–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement